The existence of quasimeromorphic mappings.
Saucan, Emil
Annales Academiae Scientiarum Fennicae. Mathematica, Tome 31 (2006), p. 131-142 / Harvested from The Electronic Library of Mathematics
Publié le : 2006-01-01
EUDML-ID : urn:eudml:doc:126691
@article{05024745,
     title = {The existence of quasimeromorphic mappings.},
     journal = {Annales Academiae Scientiarum Fennicae. Mathematica},
     volume = {31},
     year = {2006},
     pages = {131-142},
     zbl = {1100.30020},
     language = {en},
     url = {http://dml.mathdoc.fr/item/05024745}
}
Saucan, Emil. The existence of quasimeromorphic mappings.. Annales Academiae Scientiarum Fennicae. Mathematica, Tome 31 (2006) pp. 131-142. http://gdmltest.u-ga.fr/item/05024745/